# SDR ASAA2018071225351

- Difficulty date: July 10, 2018
- Submitted: July 12, 2018
- Operation: Air carrier
- Aircraft: N587AS
- Make and model: Boeing 737890
- Aircraft serial: 35684
- Aircraft time: 41,081 hours, 11,989 cycles
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Connector
- Part number: QA07995
- Part serial: RZ44237
- Condition: Dirty
- Location: Nr 2 Engine
- Part time: 13,302 hours, 3,851 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

AFTER ENGINE START NR 2 ENGINE FILTER BYPASS CAUTION LIGHT AND FUEL ANNUNCIATOR LIGHT ILLUMINATED. GROUNDED - YES. NR 2 EEC F/C 73-31072, FUEL FILTER SIGNALS DISAGREE. FOUND CONNECTOR TO NR 2 ENG FFDPS/FFCI DIRTY. CLEANED & SECURED SAME. NR 2 FUEL FILTER BYPASS LITE IS OUT. RAN ENG NR 2. OPS CHECK DURING & AFTER ENG RUN GOOD. NO SAID LITE. REF FIM 73-05 TASK 801.
